# SDR SWAA2021060370639

- Difficulty date: May 3, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 74,656 hours, 44,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d-727e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAP LOCATED FROM BS 727D TO BS 727E BETWEEN LBL 21.80 AND RBL 21.80 WL 156 AT AFT CARGO COMPARTMENT / REPLACED ON STRAP LOCATED FROM BS 727D TO 727E BETWEEN LBL 21.80 AND RBL 21.80 WL 156 AT AFT CARGO COMPARTMENT P/N NEW STRAP IS 146A9401-8 IAW DRAWING #146A7500 REV.'A'_SRM 51-10-02 ITEM 9
